sweating and stress

Discussion in 'General Health & Wellness' started by MsBrandywine, Jan 26, 2014.

  1. MsBrandywine

    MsBrandywine Member

    I just turned 60 this past summer.. have been thru menopause since my mid 40s.. have a new thing going on that I haven't had before.. with having the Fibro /Myofacial/ CFS...
    I haven' ever really done alot of sweating.. even during the summer months.. All of a sudden the past few weeks I am really sweating under the arm pits.. and it smells awful..

    . I did just lose my baby sister last week.. not sure if the stress from all of this.. because she was diagnosed with Lung cancer and it spread to the brain and all thru her body real quick.. a month later and shes gone. The Drs figure that she had the lung cancer about a year.

    I do have issues with my thyroid.. and take synthroid for that but that is all I take other then Vitamins..
    Ive never been one to really sweat.. sweat.. I do still get hot flashes now and then.. I'm not sure if maybe thats what it is.. but was just curious if anyone has done this type of thing and if so.. how can we correct this or.. if we can.. I don't use regular deoderant.. for I don't like the ingredients in the deoderants.. Ive been getting the one with no parabens and .. at the moment for get the name..
    I am careful about what I eat.. I rarely eat stuff with preservatives in it..
    Any suggestions would be helpful.. although I may call tomorrow to my GNP and maybe get it checked..
    Thanks in advance!..
  2. TigerLilea

    TigerLilea Member

    I'm very sorry to hear about your sister. As this is a new symptom, it is very possible that it is related to your grieving. Stress can do strange things to our bodies.
  3. jaminhealth

    jaminhealth Well-Known Member

    Your loss is stressful for certain, I've been losing my sister for years and have grieved for years....and since she can no longer hardly talk, she deals with advanced MS, I rarely talk to her anymore....but I can't change anything in her life, so I deal with it as I do. Sorry for your loss thou.

    I don't sweat, maybe a bit in the hot summer months, but hardly...never have sweated in my life, now 75.

    I did NOT do well at all on Syn when I tried it years ago....I've been taking Armour since 2002 and seems to work OK for me, and I do take daily Iodine...you may want to research iodine, as I do believe we are all mostly deficient. Take care you youngin....I know, it's all realive. jam
  4. MsBrandywine

    MsBrandywine Member

    Thank You for your replies. Im trying to think of when it seemed like I was starting to do this and I believe it was before Christmas.. so maybe it is all stress related.. just seems strange to sweat and ewww smell bad too..
    I know that I've been really experiencing alot of anxiety.. and I have so much muscle tension all over... of course this frigid weather isn't helping. with the aches and pains..
    Dealing with the funeral.. I am totally dreading.. its really giving me more anxiety.. then normal.. Maybe once that is over.. it will fade out like our aches and pains do sometimes.. guess if it keeps up tho I will check with my GNP before the end of the week.
    Ive been on the synthroid 100 mcg's for a few yrs. I haven't ever tried the armour.. I have heard alot about it tho.. I do have to go for blood work soon before the prescription expires. I think next month.. will have to get that checked again.. Plus.. I have heard in the Winter, sometimes our dosage needs to be upped or lowered.. I forget which now..
    but thank You Jam.. Im sorry to hear about your sister.. I have an ex sister inlaw that has MS.. shes in a wheel chair.. same age as myself.. But thank You again for replying to my question.. I appreciate it both of You.. Hugs and God Bless,
  5. jaminhealth

    jaminhealth Well-Known Member

    Hi one more time, Armour has been around forever...and once Syn and the labs came into our medical world, everything changed, Armour was thrown under the bus and docs were trained to push Syn.....long story on all this and even lawsuits years ago.....it's like the tried and true was thrown out by the new more expensive, not as effective med, was pushed.....I've seen a lot of that evolvement in some short years, and people around longer than me know this story.....MOST naturopaths and integrative MD's offer and want their patients Armour or naturothroid......Syn does not do a good job for a lot of folks and they don't know it....2 of my friends were on Syn for years and when they finally were able to get their docs to work with Armour they felt so much better....now that would be your case, I don't know...but I do know Syn was not good for me and I've been on several thyroid boards and I've heard this from others. jam
  6. jaminhealth

    jaminhealth Well-Known Member

    Oh goodness, it just occurred to me, yesterday while with 3 other bridge friends, 2 were talking about the dizziness/vertigo they are experiencing....both these ladies take Synthroid, both in HMO's and my guess is that HMO's push Syn and both these ladies have cold hands most of the time....so here again, 2 women NOT getting the more superior thyroid support.....I believe Armour is far superior but the medical schools are "paid" to push Syn, I've talked to a lot of folks about this issue. Dizziness/vertigo are both symptoms of HypoT, and yet these ladies are on Syn but I believe the wrong med and one lady even had her thyroid wrongly removed by an HMO doc....I see only integrative MD's and I pay more with my medicare, but I don't care, I want the best care. Like so many areas of life, medical world has it's share of inferior care.....

    Besides, I've been working with alternative medicine for too many years to go to conventional MD's....we would never see eye to eye....
    Last edited: Jan 26, 2014
  7. MsBrandywine

    MsBrandywine Member

    Thank You, Jam.. I will check into this.. I know.. I am ont a fan of regular medicine myself.. I try to do everything as naturally as I can.. Actually the synthroid is the only meds I take.. other then vitmans and I try to get what I can nutritionally.. I have to get my blood work done for that and the Vit D levels .. so Im going to ask my GNP about this.. or should say Dr.. I see both ..
    Thank You again... Blessings. Hugs, Debbi~